# SDR 98ZZZX1493

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- System (JASC): 6210 · Main Rotor Blades
- Part: Washer
- Part number: 206010154003
- Condition: Broken
- Location: Blade Retain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, PILOT FOUND THE WASHER UNDER THE NUT OF THE BLADE RETENTION BOLT WAS CRACKED.  UPON REMOVAL OF NUT, IT WAS FOUND COMPLETELY BROKEN.  WASHER WAS REPLACED AND AIRCRAFT RELEASED FOR FLIGIHT.
